# SDR SWAA2021031651644

- Difficulty date: February 24, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 438; R.B.L. 24; W.L. 154. / REMOVED AND REPLACED FORWARD CARGO BAY SHIELD AT BS 438; RBL 24; WL 154. PER SRM 51-40-02 AND DWG # 143A0080- REV:-.
